CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Sustik-M-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005
Number of items: 1.

2005

Dhillon, Inderjit S. and Heath, Robert W., Jr. and Sustik, Mátyás A. et al. (2005) Generalized Finite Algorithms for Constructing Hermitian Matrices with Prescribed Diagonal and Spectrum. SIAM Journal on Matrix Analysis and Applications, 27 (1). pp. 61-71. ISSN 0895-4798. https://resolver.caltech.edu/CaltechAUTHORS:DHIsiamjmaa05

This list was generated on Tue May 11 01:33:02 2021 PDT.